MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; GCJ
Model Number CTF71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering was able to confirm the complainant's experience of a fractured cannula.The wall thickness of the cannula was measured and was found to be uneven.The likely root cause of the fracture is the uneven cannula wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has implemented process enhancements intended to further minimize the potential for this type of incident to occur.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: robotic assisted reconstruction abdominal wall.Event description: (b)(4) addresses event 1 of 2.(b)(4) addresses event 2 of 2."the surgeon was performing the case on (b)(6) 2017, when the trocar broke in half during the procedure.The pieces of the product were retrieved and the patient was not harmed.Unfortunately, there were no further details available at the time of the procedure." type of intervention: na.Patient status: no patient injury.
 
Additional Manufacturer Narrative
This report is to follow-up medwatch report # (b)(4).
 
Event or Problem Description
Additional information received via medwatch report# (b)(4) received on september 12, 2017: "event desc: patient underwent a robotic assisted recurrent inguinal hernia repair.During the case, the 12mm x 150mm trocar broke in half.All parts retrieved and there was no harm to the patient.Per reporter, the product was returned to applied medical.The final resolution product will be analyzed and a replacement will be provided.What was the original intended procedure? robotic assisted inguinal hernia repair.Device usage problem: device failed (e.G broke, couldn't get it to work or stopped working.".

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6774243
Report Number2027111-2017-01914
Device Sequence Number11079469
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)200209(30)01(10)1288642
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/09/2020
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1288642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight77